Zur Existenz total ganz abgeschlossener Ringerweiterungen.

Walter Borho; Volker Weber

Mathematische Zeitschrift (1971)

  • Volume: 121, page 55-57
  • ISSN: 0025-5874; 1432-1823

How to cite


Borho, Walter, and Weber, Volker. "Zur Existenz total ganz abgeschlossener Ringerweiterungen.." Mathematische Zeitschrift 121 (1971): 55-57. <http://eudml.org/doc/171543>.

author = {Borho, Walter, Weber, Volker},
journal = {Mathematische Zeitschrift},
pages = {55-57},
title = {Zur Existenz total ganz abgeschlossener Ringerweiterungen.},
url = {http://eudml.org/doc/171543},
volume = {121},
year = {1971},

AU - Borho, Walter
AU - Weber, Volker
TI - Zur Existenz total ganz abgeschlossener Ringerweiterungen.
JO - Mathematische Zeitschrift
PY - 1971
VL - 121
SP - 55
EP - 57
UR - http://eudml.org/doc/171543
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.